# SDR CALA2023050101287

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737-900ER
- Aircraft serial: 33457
- Aircraft time: 47,413 hours, 16,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS ILLUMINATED WITH BOTH COCKPIT AND CABIN SWITCHES NOT ON SUPPLY NIS WHILE TS FOUND AFT SECTION OF AIRCRAFT ISLE PATH EMERGENCY LIGHT INOP INSTALLED KNOWN GOOD POWER SUPPLY AT M10746 AFT SECTION OF AIRCRAFT LIGHTS AND SIGNS WORKED WILL NEED BATTERY PACK AND POWER SUPPLY AT AFT GALLEY CEILING M01673 BATTERY AND POWER REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY AT AFT GALLEY CEILING M01673 IN REF WITH AMM 33-51-06. OPS CHECK NORMAL. AC OK TO CONTINUE AT THIS TIME. PARTS USED:  29-3351-3-0031,QTY :1 99-3351-3-0015,QTY :1
